# SDR AALA20121124003

- Difficulty date: November 19, 2012
- Submitted: November 25, 2012
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 40,137 hours, 5,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M33096 FAILED CHECK.  REPLACED BATTERY PACK M33096.  OPS CHECK NORMAL.
